# SDR YENA2022071800675

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 03811
- Aircraft time: 50,824 hours, 17,566 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR47541
- Part serial: SA2773
- Condition: Broken
- Location: Latch-Ctr
- Part time: 50,807 hours, 17,560 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2157, LGA-DEN. 'DURING FLIGHT THE COCKPIT DOOR JAMMED IN THE CLOSED POSITION. AND WAS UNABLE TO BE OPENED; FOUND THE CENTER LATCH BROKEN. REMOVED AND REPLACED CENTER LATCH ASSYOF THE COCKPIT DOOR PER AMM 52-51-01. OPS CHECK OF THE DOOR LOCKING MECH OK. A/C OK FOR CONTINUED SERVICE.'
